Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 79, NWS Norman, OK

April 30, 2024Tillman County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 30, 2024, 7:27 PM CDT for Tillman County, Oklahoma. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2024, 7:27 PM CDT (00:27 UTC)
Expired
Apr 30, 2024, 8:15 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

County Tillman County, OK

The radar

The Altus AFB radar (KFDR), 17 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 8:08 PM CDTHAIL 11 Ne Frederick, OKReport from mPING: Quarter (1.00 in.).
Apr 30, 8:11 PM CDTHAIL 11 W Frederick, OK
Apr 30, 8:12 PM CDTHAIL 1.5Frederick, OK
Apr 30, 8:20 PM CDTHAIL 2Frederick, OKSocial media image.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 4:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2804 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
2.1
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted.

005 
WFUS54 KOUN 010027
TOROUN
OKC141-010115-
/O.NEW.KOUN.TO.W.0079.240501T0027Z-240501T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
727 PM CDT Tue Apr 30 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Tillman County in southwestern Oklahoma...

* Until 815 PM CDT.

* At 727 PM CDT, a confirmed tornado was located 4 miles southeast of
  Tipton, moving south at 5 mph.

  HAZARD...Damaging tornado and golf ball size hail.

  SOURCE...Public confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Frederick and Tipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3439 9921 3439 9922 3454 9916 3450 9897
      3428 9893 3431 9921 3434 9921 3434 9919
      3435 9919 3438 9922
TIME...MOT...LOC 0027Z 007DEG 5KT 3447 9907 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

JT
1 follow-up statement
921 
WWUS54 KOUN 010102
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
802 PM CDT Tue Apr 30 2024

OKC141-010115-
/O.CON.KOUN.TO.W.0079.000000T0000Z-240501T0115Z/
Tillman OK-
802 PM CDT Tue Apr 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN TILLMAN COUNTY...

At 801 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 5 miles west of Frederick, moving southeast at 10 mph. 
Watching area 4 to 5 miles west of Frederick for tornadogenesis as a 
boundary moves east towards the radar. Very large hail is expected 
with a bounded echo region evident on radar.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Frederick and Tipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3439 9921 3439 9922 3454 9916 3450 9897
      3428 9893 3431 9921 3434 9921 3434 9919
      3435 9919 3438 9922
TIME...MOT...LOC 0101Z 313DEG 11KT 3437 9911 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

JT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:55 PM CDT, 32 minutes earlier.

Area forecast discussion, Apr 30, 6:55 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Norman OK
655 PM CDT Tue Apr 30 2024

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday night)
Issued at 300 PM CDT Tue Apr 30 2024

Daytime heating this afternoon will support the chance for isolated
to widely scattered thunderstorms along a diffuse dryline as
convective inhibition weakens across western Oklahoma. Effective
bulk shear will be modest (~35 knots) for supercells. The expected
hazards will be damaging wind gusts and hail; however, if any
supercell can sustain themselves into the evening, there will be a
short window of opportunity for a low tornado threat as the low-
level jet strengthens with an attendant increase in low-level
storm relative helicity. Thunderstorms should weaken with the loss
of daytime heating as convective inhibition strengthens.

Additional thunderstorms are expected to develop across Kansas in
association with a cold front, which will likely move southward into
north central Oklahoma tonight. Warm air advection associated
with a low-level jet may result in continued development in this
zone. Given the heavy rainfall they experienced with the last
event, we opted to issue a Flood Watch for north central Oklahoma.

For tomorrow, the uncertainty is on how far southwest the outflow
boundary from the morning thunderstorms will progress. This
boundary may serve as a focus for redevelopment tomorrow
afternoon. Another scenario is that convection may continue to
move to the southwest through the day and never fully dissipate.
In addition, the dryline should retreat farther to the west, into
the Texas and Oklahoma panhandles. Both of these boundaries (and
any associated intersection) will result in a chance for
thunderstorms tomorrow afternoon. Strong to severe thunderstorms
will be possible.

Tomorrow night, there is evidence that any ongoing thunderstorms
may consolidate into one or two complexes that will move across
the area.

Mahale

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 300 PM CDT Tue Apr 30 2024

There remains uncertainty on where the cold front will be
Thursday as it will depend on what happens Wednesday night. The
cold front will likely get another southward push on Thursday with
another chance of showers and thunderstorms.

The aforementioned cold front will likely lift back to the north
on Friday with persistent southwest flow into the upcoming
weekend. As a result, there will be continued periods of showers
and thunderstorms. Flooding will likely become a hazard in some
locations given the recent rainfall across the area.

Mahale

&&

.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Tue Apr 30 2024

TSRA expected to have impacts mainly at KPNC and KSWO overnight
into tomorrow morning (closer to incoming from across southern
Kansas). Impacts at KCSM, KLAW, and KSPS is possible for the
first few hours of forecast before dissipating. Frontal boundary
expected to progress down toward central Oklahoma toward 12Z,
possibly reinforced by TSRA outflow, but retreat during the day
tomorrow. PROB30 will be included central Oklahoma tomorrow
afternoon near retreating front. TSRA will also be possible across
western Oklahoma by end of forecast, but impacts may occur just
beyond this forecast valid time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  79  64  78 /  30  50  40  80
Hobart OK         62  82  61  81 /  20  40  50  40
Wichita Falls TX  65  82  64  83 /  50  30  60  50
Gage OK           58  87  58  79 /  20  40  40  20
Ponca City OK     61  80  65  77 /  80  50  50  90
Durant OK         65  83  65  79 /  20  30  60  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ007-008-012-013.

TX...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...11
Hazardous weather outlook, Apr 30, 4:54 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
454 PM CDT Tue Apr 30 2024

OKZ004>048-050>052-TXZ083>090-012200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
454 PM CDT Tue Apr 30 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Scattered thunderstorms are ongoing across western Oklahoma into
north Texas this afternoon. These thunderstorms will persist into
the evening with a threat for large hail and damaging wind gusts.

Additional thunderstorms are likely across north central Oklahoma
later tonight.

.Heavy Rainfall...
Heavy rainfall could lead to localized flooding this evening and
overnight across northern Oklahoma.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Thunderstorm chances continue Wednesday and Thursday with severe
weather possible both days. Thunderstorms are also possible Friday
and over the weekend.

.Heavy Rainfall...
Repeated rounds of thunderstorms with heavy rainfall could lead to
localized flooding in some areas through the weekend.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 30, 6:21 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Norman OK
621 PM CDT Tue Apr 30 2024

TXZ083>085-302345-
Foard TX-Wilbarger TX-Hardeman TX-
621 PM CDT Tue Apr 30 2024

...A strong thunderstorm will impact portions of east central Foard,
southwestern Wilbarger and southeastern Hardeman Counties through 645
PM CDT...

At 621 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crowell, moving east at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Crowell, Chillicothe, Margaret, Lockett, Medicine Mound, Thalia,
Rayland, and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3388 9976 3410 9985 3429 9943 3396 9923
TIME...MOT...LOC 2321Z 261DEG 19KT 3399 9970

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

TL
Local storm report, Apr 30, 6:22 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
622 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Hail             4 ENE Fay               35.85N 98.59W
04/30/2024  M3.73 Inch       Blaine             OK   Trained Spotter

            Digital caliper measurement. Radar estimated
            time.

&&

MDU
Local storm report, Apr 30, 6:35 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
635 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Hail             Hobart                  35.03N 99.09W
04/30/2024  E1.25 Inch       Kiowa              OK   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

MDU
Local storm report, Apr 30, 6:36 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
636 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     Hail             3 S Thalia              33.95N 99.53W
04/30/2024  E1.00 Inch       Foard              TX   Public

            Report from mPING: Quarter (1.00 in.).

&&

MDU
Special weather statement, Apr 30, 6:48 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Norman OK
648 PM CDT Tue Apr 30 2024

OKZ017-018-010015-
Kingfisher OK-Blaine OK-
648 PM CDT Tue Apr 30 2024

...A strong thunderstorm will impact portions of southwestern
Kingfisher and east central Blaine Counties through 715 PM CDT...

At 648 PM CDT, Doppler radar was tracking a strong thunderstorm near
Watonga, moving east at 10 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Watonga, Loyal, and Omega.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3578 9838 3589 9843 3604 9813 3581 9804
TIME...MOT...LOC 2348Z 261DEG 9KT 3585 9835

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JT
Local storm report, Apr 30, 7:20 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
720 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     Hail             Manitou                 34.51N 98.98W
04/30/2024  E1.00 Inch       Tillman            OK   Fire Dept/Rescue

&&

MDU

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:02 PM CDTAreal Flood AdvisoryOUNBlaine, Dewey118 min
Apr 30, 7:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods47 min
Apr 30, 7:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods46 min
Apr 30, 7:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Major30 min
Apr 30, 7:19 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman41 min
Apr 30, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
Apr 30, 7:36 PM CDTTornado WarningOUNComanche, Jackson, Kiowa39 min
Apr 30, 7:41 PM CDTFlash Flood WarningOUNKiowa, Tillman3 hr
Apr 30, 7:41 PM CDTTornado WarningOUNJackson, Kiowa, Tillman34 min
Apr 30, 7:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Grant39 min
Apr 30, 8:03 PM CDTSpecial Weather StatementOUNBlaine27 min
Apr 30, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Kiowa42 min
Apr 30, 8:05 PM CDTTornado WarningOUNCaddo, Comanche, Kiowa40 min
Apr 30, 8:11 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman49 min
Apr 30, 8:14 PM CDTTornado WarningOUNTillman46 min
Apr 30, 8:17 PM CDTFlash Flood WarningOUNComanche, Kiowa3 hr
Apr 30, 8:19 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa41 min
Apr 30, 8:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Kay53 min
Apr 30, 8:24 PM CDTTornado WarningOUNCaddo, Comanche36 min
Apr 30, 8:49 PM CDTSevere Thunderstorm WarningOUNKay41 min
Apr 30, 8:55 PM CDTTornado WarningOUNCaddo26 min
Apr 30, 8:59 PM CDTTornado WarningOUNTillman46 min
Apr 30, 9:00 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Kiowa45 min
Apr 30, 9:01 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Kiowa, Tillman44 min
Apr 30, 9:07 PM CDTTornado WarningOUNComanche, Kiowa, Tillman53 min
Apr 30, 9:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Kay50 min
Apr 30, 9:22 PM CDTSevere Thunderstorm WarningOUNKay38 min
Apr 30, 9:25 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Jackson, Kiowa, Tillman50 min
Apr 30, 9:37 PM CDTSpecial Weather StatementOUNComanche, Grady23 min
Apr 30, 9:44 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNComanche, Cotton, Tillman46 min
Apr 30, 9:47 PM CDTSevere Thunderstorm WarningOUNComanche43 min
Apr 30, 9:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant50 min
Apr 30, 9:59 PM CDTFlash Flood WarningOUNComanche3 hr
Apr 30, 10:08 PM CDTFlash Flood WarningOUNAlfalfa, Grant3 hr
Apr 30, 10:08 PM CDTSevere Thunderstorm WarningOUNTillman52 min
Apr 30, 10:10 PM CDTTornado WarningOUNCotton, Tillman50 min
Apr 30, 10:13 PM CDTSevere Thunderstorm WarningOUNKay, Noble47 min
Apr 30, 10:20 PM CDTTornado WarningOUNTillman40 min
Apr 30, 10:31 PM CDTTornado WarningOUNTillman44 min
Apr 30, 10:41 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
Apr 30, 10:47 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
Apr 30, 10:49 PM CDTTornado WarningOUNCotton, Tillman41 min
Apr 30, 10:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay, Noble23 min
Apr 30, 11:04 PM CDTSevere Thunderstorm WarningOUNGarfield26 min
Apr 30, 11:06 PM CDTTornado WarningOUNJefferson, Stephens39 min
Apr 30, 11:13 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman62 min
Apr 30, 11:19 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 30, 11:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Kay, Noble38 min
Apr 30, 11:26 PM CDTFlash Flood WarningOUNComanche, Cotton, Stephens3 hr
Apr 30, 11:34 PM CDTSevere Thunderstorm WarningOUNCarter, Murray41 min
Apr 30, 11:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods35 min
Apr 30, 11:51 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Apr 30, 11:55 PM CDTSevere Thunderstorm WarningOUNNoble, Payne34 min
May 1, 12:01 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray44 min
May 1, 12:06 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
May 1, 12:31 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Kay, Noble3 hr
May 1, 12:45 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray45 min
May 1, 12:47 AM CDTSpecial Weather StatementOUNJefferson28 min
May 1, 1:08 AM CDTSpecial Weather StatementOUNLove37 min
May 1, 1:27 AM CDTSpecial Weather StatementOUNMarshall33 min
May 1, 1:51 AM CDTSpecial Weather StatementOUNBryan39 min
May 1, 2:13 AM CDTSpecial Weather StatementOUNGarfield32 min
May 1, 3:07 AM CDTSpecial Weather StatementOUNGarfield38 min
May 1, 4:18 AM CDTSpecial Weather StatementOUNCanadian27 min
May 1, 4:24 AM CDTSpecial Weather StatementOUNBlaine36 min
May 1, 5:01 AM CDTSpecial Weather StatementOUNKingfisher29 min
May 1, 5:05 AM CDTSpecial Weather StatementOUNGrant25 min
May 1, 5:33 AM CDTSpecial Weather StatementOUNCanadian27 min
May 1, 5:34 AM CDTSpecial Weather StatementOUNGrant26 min
May 1, 5:55 AM CDTSevere Thunderstorm WarningOUNGrady20 min
May 1, 6:16 AM CDTSevere Thunderstorm WarningOUNGarvin16 min
May 1, 6:34 AM CDTSpecial Weather StatementOUNGarvin, McClain26 min
May 1, 6:57 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Garvin, Grady, Johnston, McClain and 2 more33 min
May 1, 7:36 AM CDTSpecial Weather StatementOUNGrady24 min
May 1, 8:38 AM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
May 1, 8:49 AM CDTSpecial Weather StatementOUNCleveland26 min
May 1, 8:59 AM CDTSpecial Weather StatementOUNCoal31 min
May 1, 9:13 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal47 min
May 1, 9:29 AM CDTSpecial Weather StatementOUNAtoka31 min
May 1, 9:46 AM CDTSpecial Weather StatementOUNCoal29 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.